# SDR SWAA2013013112177

- Difficulty date: January 3, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6623252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 847, BETWEEN STR 26L AND 25L.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
